# SDR C2XA11IA055

- Difficulty date: March 17, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 25,555 hours, 24,643 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 8271013
- Part serial: 00006
- Condition: Inoperative
- Location: Cockpit
- Part time: 25,555 hours, 24,643 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2544, THE CREW REPORTED THAT THE GEAR WAS SLOW TO RETRACT ON DEPARTURE FROM DAL WITH THE ASSOCIATED WARNINGS.  THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR HANDLE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
